MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. CADD-SOLIS VIP AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump was not detecting the cassette when it is in place.There was unknown patient involvement and no harm reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Additional Manufacturer Narrative
The suspect pump was returned for evaluation.Review of the event history log revealed error code 46440 (system fault).No service history was recorded within the past 12 months.A visual inspection and functional testing were performed, with no anomalies detected.The complainant¿s allegation was not confirmed.The probable cause could not be established and remains unconfirmed.

Brand Name
CADD-SOLIS VIP AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key25061147
Report Number3012307300-2026-04503
Device Sequence Number21329455
Product Code FRN
UDI-Device Identifier15019517126600
UDI-Public(01)15019517126600(11)231117
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2120
Device Catalogue Number21-2111-0402-51
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer05/19/2026
Initial Report FDA Received Date05/01/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown